Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Articles online first > Giornale Italiano di Dermatologia e Venereologia 2014 Nov 20

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014


eTOC

 

Giornale Italiano di Dermatologia e Venereologia 2014 Nov 20

language: English

Late onset warfarin-induced skin necrosis, a case report

Xin C., Hu D., Li M.

Department of Dermatology, Zhongshan Hospital, Fudan University, Shanghai, 200032, China


PDF  


The incidence of warfarin-­induced skin necrosis (WISN) is rare. The majority of WISN cases usually appear between 3 and 6 days after the initiation of warfarin therapy. Here we report a late-­onset case of WISN that occurred in a 52-­year-­old man 4 years after the initiation of therapy. The skin lesions in the patient were associated with acquired deficiency of protein C and protein S and abnormal liver function.

top of page

Publication History

Cite this article as

Corresponding author e-mail

yangkwzmc@gmail.com